# SDR AALA201809209025

- Difficulty date: September 19, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 29,626 hours, 11,602 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK,  THE EMERGENCY LIGHT ON SEATS 26ABC  -33ABC WERE INOPERATIVE.  THE AIRCRAFT WAS GROUNDED.  SEATED THE CONNECTOR D10744 ON THE BATTERY PACK M1672 AND PERFORMED A SUCCESSFUL OPS CHECK IAW AMM 33-51-06.
